MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; INTRODUCER

ENDOLOGIX INC. AFX; INTRODUCER
Model Number S17-45
Medical Device Problem Codes Material Fragmentation (1261); Delamination (2904); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2016 at the completion of the initial implant of afx devices, a long plastic string was observed coming from the introducer device when removed from the groin area of the patient.The implant procedure was completed and there was no reported injury to the patient.The patient is stable.
 
Additional Manufacturer Narrative
(b)(4).Based on the information available the root cause of the reported event is unknown.Device was not returned and therefore sample evaluation was not able to confirm the reported events.All reported follow-up information in this report was previously submitted to the fda on 07/25/2017 under incorrect mfr# 2031527-2017-00476 follow-up 001.The follow-up information should have been submitted under this mfr# 2031527-2016-00476 follow-up 001.

Brand Name
AFX
Common Device Name
INTRODUCER
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6022662
Report Number2031527-2016-00476
Device Sequence Number13808052
Product Code MIH
UDI-Device Identifier00818009011381
UDI-Public(01)00818009011381(17)190519
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2019
Device Model NumberS17-45
Device Lot Number1497635-015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/12/2016
Supplement Date Received by Manufacturer09/12/2016
Initial Report FDA Received Date10/12/2016
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR